The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2015 | 2008
Number of items: 2.

2015

Jones, M. C. and Noufaily, Angela (2015). Log-location-scale-log-concave distributions for survival and reliability analysis. Electronic Journal of Statistics, 9(2) pp. 2732–2750. file

2008

Jones, M. C. and Arnold, Barry C. (2008). Distributions that are both log-symmetric and R-symmetric. Electronic Journal of Statistics, 2 pp. 1300–1308. file

This list was generated on Wed Feb 10 22:11:38 2016 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk